# SDR UPS98225516

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15O5100299
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (SDN C53-111-01.00-01) ON VERTICAL L ANGLE AT BS 259, LBL 26, WL 155 TO WL 165.  CORROSION REMOVAL OUT OF LIMITS, REMOVED DAMAGED L ANGLE, FABRICATED REPAIR PARTS, INSTALLED PER SRM 51-40-4.
